# SDR SWAA2024053087383

- Difficulty date: May 18, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CORNER THRESHOLD FITTING IS CRACKED<[01] 01 - REMOVED AND REPLACED PER [AMM 53-11-02-401-NG (CARGO DOOR SCUFF PLATE - REMOVAL/INSTALLATION - PERMANENT)];[02] 02 - INSPECTED PER [AMM 53-11-02-401-NG (CARGO DOOR SCUFF PLATE - REMOVAL/INSTALLATION - PERMANENT)]
